# SDR AU000364

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 74DM
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 77467009
- Condition: Damaged
- Location: Fuselage Main Fr
- Part time: 3,527 cycles
- Component: Fuselage Main Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME REINFORCEMENT CHANNEL DISTORTED AND CRACKED ON FLANGES.  FUSELAGE FRAME DISTORTED WITH A SMALL CRACK WHERE ARIVET HAD PULLED OUT AT THE LOWER OUTBOARD ATTACHMENT TO THEFUSELAGE SKIN.  FOUND DURING INSPECTION IAW AD/PA38/25.
